No, the title is not in reference to Star Wars, but I may have gotten your attention!
I'm talking about psychology and epilepsy. Apparently, it's fairly common to experience a darker side of your personality with epilepsy and epilepsy medications. Not just epilepsy medications, either. Just watch any ad for a medication on TV, they'll all warn the viewer of possible side effects, one always being mood swings or depression. They're rare, but someone like me has to have had one or more of these side effects for them to have to say those things in their advertisement.
Right now I'm experienced the "grinding gears" feeling in my chest, I've written about it before, look below. The same feelings, and just about as strong as they were when I was admitted to the hospital about a month ago. I don't want to go through that again, plus I know that there's nothing the hospital can really do. I just have to take an emergency Ativan and ride this pain out. Easier said than done.
I'm having a hard time typing because my hands are shaking, and just thinking of a few minor failures in my life can send me down a spiral. This is partly why I'm writing... to distract my brain, to make me think of language and grammar instead of some of the horrors of my past.
That was the problem when I went to the ER. I couldn't distract myself. I just kept pouring over the events in my life that, let's just say, weren't very pretty. I don't know why I go to these places, I wish that the medications I'm taking made me shoot rainbows out of my ass, but no... they only show the dark side.
Monday, December 1, 2014
Subscribe to: Posts (Atom)